Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 24, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 25, 2018, 1:56 PM EST for Lorain County, Ohio. It took effect at Feb 25, 2018, 3:15 PM EST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2018, 1:56 PM EST (18:56 UTC)
- In effect from
- Feb 25, 2018, 3:15 PM EST
- Expired
- Feb 26, 2018, 11:44 AM EST
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.08 ft at Feb 26, 2018, 4:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
259
WGUS41 KCLE 251856
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
156 PM EST Sun Feb 25 2018
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-260256-
/O.NEW.KCLE.FL.W.0024.180225T2015Z-180226T1200Z/
/ELRO1.1.ER.180225T2015Z.180226T0000Z.180226T0600Z.NO/
156 PM EST Sun Feb 25 2018
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Black River At Elyria
* until Monday morning.
* At 1 PM the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise
to near 9.8 feet by this evening. The river will fall below flood
stage by late tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
BM4 follow-up statements
953
WGUS81 KCLE 252036
FLSCLE
Flood Statement
National Weather Service Cleveland OH
336 PM EST Sun Feb 25 2018
...The flood warning is cancelled for the following rivers in Ohio...
Nimishillen Creek Near North Industry
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Black River At Elyria
Scioto River Near Larue
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC151-252106-
/O.CAN.KCLE.FL.W.0022.000000T0000Z-180226T0200Z/
/NHSO1.1.ER.180225T0939Z.180225T1600Z.180225T1855Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning is cancelled for the
Nimishillen Creek Near North Industry
* At 3:15 PM Sunday the stage was 9.3 feet.
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland
Southwest Avenue in Canton Township. Low lying portions of
Southeast Sparta Avenue and Allenford Drive threatened.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC093-260436-
/O.CON.KCLE.FL.W.0024.000000T0000Z-180226T1200Z/
/ELRO1.1.ER.180225T1945Z.180226T0000Z.180226T0600Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Black River At Elyria
* until Monday morning...or until the warning is cancelled.
* At 3:15 PM Sunday the stage was 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 9.8 feet by this evening.
The river will fall below flood stage late tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-260435-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0300Z/
/LARO1.1.ER.180225T0852Z.180226T0000Z.180226T2100Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Larue
* until Monday evening.
* At 3:00 PM Sunday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.0 feet by this evening.
The river will fall below flood stage Monday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue.
Floodwaters will spread to east Vine Street.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-260435-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Prospect
* until Wednesday evening.
* At 3:00 PM Sunday the stage was 11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by Tuesday
morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-260435-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.180216T0732Z.180225T2000Z.000000T0000Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* through Friday.
* At 3:00 PM Sunday the stage was 16.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will fall to a stage of 16.8 feet by .
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-260435-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1330Z/
/LEAO1.1.ER.180225T1740Z.180226T0000Z.180226T0730Z.NO/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until Monday morning.
* At 3:15 PM Sunday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.6 feet by this evening.
The river will fall below flood stage late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-260435-
/O.EXT.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0800Z.180227T0100Z.UU/
336 PM EST Sun Feb 25 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late Monday night.
* At 3:00 PM Sunday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.2 feet by early Monday
morning. The river will fall below flood stage Monday evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM958
WGUS81 KCLE 260334
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1034 PM EST Sun Feb 25 2018
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Scioto River Near Larue
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Scioto River Near Prospect
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-261134-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0600Z.180226T1600Z.NO/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Black River At Elyria
* until Monday afternoon...or until the warning is cancelled.
* At 10:15 PM Sunday the stage was 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to 10.1 feet late tonight.
The river will fall below flood stage Monday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-261134-
/O.EXT.KCLE.FL.W.0020.000000T0000Z-180227T0200Z/
/LARO1.1.ER.180225T0852Z.180225T2330Z.180226T2000Z.NO/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Larue
* until Monday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall below flood stage Monday
afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37, North High Street, and parts of Vine
Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-261134-
/O.CON.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Scioto River Near Prospect
* until Wednesday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to 11.8 feet by Tuesday
morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-261134-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180303T0300Z/
/KILO1.1.ER.180216T0732Z.180225T2000Z.180302T2100Z.NO/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Friday evening...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to 16.8 feet by late tonight.
The river will fall below flood stage Friday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-261134-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1400Z/
/LEAO1.1.ER.180225T1740Z.180226T0100Z.180226T0800Z.NO/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until Monday morning...or until the warning is cancelled.
* At 10:15 PM Sunday the stage was 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...the river will fall below flood stage early Monday
morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-261134-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0800Z.180227T0100Z.UU/
1034 PM EST Sun Feb 25 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late Monday night...or until the warning is cancelled.
* At 10:00 PM Sunday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to 11.2 feet early Monday
morning. The river will fall below flood stage Monday evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$362
WGUS81 KCLE 261117
FLSCLE
Flood Statement
National Weather Service Cleveland OH
617 AM EST Mon Feb 26 2018
...The flood warning continues for the following rivers in Ohio...
Mahoning River At Leavittsburg
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Scioto River Near Larue
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-261917-
/O.CON.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0915Z.180226T1600Z.NO/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Black River At Elyria
* until this afternoon...or until the warning is cancelled.
* At 5:15 AM Monday the stage was 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this
morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-261916-
/O.CON.KCLE.FL.W.0020.000000T0000Z-180227T0200Z/
/LARO1.1.ER.180225T0852Z.180225T2330Z.180226T2000Z.NO/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Scioto River Near Larue
* until this evening...or until the warning is cancelled.
* At 6:00 AM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 11.6 feet by this morning.
The river will fall below flood stage late this afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37, North High Street, and parts of Vine
Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-261916-
/O.CON.KCLE.FL.W.0018.000000T0000Z-180301T0430Z/
/PRGO1.1.ER.180222T1206Z.180227T1200Z.180228T2230Z.NO/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Scioto River Near Prospect
* until Wednesday evening...or until the warning is cancelled.
* At 6:00 AM Monday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.8 feet by Tuesday
morning. The river will fall below flood stage Wednesday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and
West River Road are flooded. Prospect and Upper Sandusky Roads are
also flooded.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-261916-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180303T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180302T2100Z.NO/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Friday evening...or until the warning is cancelled.
* At 6:00 AM Monday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.7 feet by this morning.
The river will fall below flood stage Friday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-261624-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-180226T1624Z/
/LEAO1.1.ER.180225T1740Z.180226T0430Z.180226T1024Z.NO/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until this morning...or until the warning is cancelled.
* At 5:15 AM Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by early this
morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-261916-
/O.CON.KCLE.FL.W.0021.000000T0000Z-180227T0700Z/
/PHAO1.1.ER.180225T0955Z.180226T0700Z.180227T0100Z.UU/
617 AM EST Mon Feb 26 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight...or until the warning is cancelled.
* At 6:00 AM Monday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by this
evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$274
WGUS81 KCLE 261644
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1144 AM EST Mon Feb 26 2018
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-261714-
/O.CAN.KCLE.FL.W.0024.000000T0000Z-180226T2200Z/
/ELRO1.1.ER.180225T1945Z.180226T0915Z.180226T1454Z.NO/
1144 AM EST Mon Feb 26 2018
* At 11:15 AM Monday the stage was 9.3 feet.
* No flooding is currently forecast.
* Flood stage is 9.5 feet.
* The river will continue to fall through tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
BMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:16 PM EST, 40 minutes earlier.
Area forecast discussion, Feb 25, 1:16 PM EST, 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 116 PM EST Sun Feb 25 2018 .SYNOPSIS... High pressure moving across the nation's mid section and Ohio Valley will bring a swath of mild Pacific air across the area the first half of the week. A panhandle hook storm system will deepen as it tracks across the mid Mississippi Valley Wednesday night and heads right toward Lake Erie on Thursday. The system is expected to redevelop along the east coast on Friday. && .NEAR TERM /THROUGH MONDAY/... The wind advisory has expired, winds aloft will slowly decrease this afternoon although the mixing will remain efficient so the wind gusts will not end until the mixing ends toward evening. Kept the counties from around the I-71 corridor eastward relatively cloudy given the opaque cirrus that may linger much of the afternoon. Temperatures will recover a few degrees or remain steady. Original NEAR TERM Discussion... Warm front will lift north of the area early this morning with highs occurring during the morning hours at most locations. The only exception may be across NW Ohio where increasing sunshine this afternoon may nudge temperatures back up in the wake of the front. This cold front will race across the northern Ohio/NW PA this morning. Gusty winds will occur with the frontal passage. The strongest area of winds looks as if it will track across the western half of the area. Gusts to 50 mph will be possible and have been occurring across Illinois and Indiana overnight. So we have issued a wind advisory. The downsloping flow near Erie may also increase to around 50 mph around sunrise so we added them into the wind advisory as well. Kept the wind advisory going for the Erie area until the frontal boundary passes late morning. We will monitor the area in between for any stronger gusts but the bulk of the wind max should lift out over Lake Erie. Most of the steady rainfall has already shifted east of the area but there still could be a quick breezy/windy shower that moves east across the area through the morning. Have already cancelled the flood watch west of I-71 and will remove more as the cold front moves eastward. Besides we will allow a bit more water to get to the rivers before we remove the concern of flooding. High pressure takes control tonight and will persist into Monday. So expect sunshine and dry conditions for Monday. It will be cooler but above seasonal average. Highs will range from the mid 40s to lower 50s. It will be cooler near the lakeshore from Lake County into Erie county. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... Large broad upper level ridge will dominate the eastern two thirds of the United States through this forecast period. Some amplification of the upper level ridge will take place with time by Wednesday as an upper level shortwave trough moves east toward the Great Lakes region. Surface high pressure will result from the upper level ridge. The surface high pressure will build east across the forecast area and then off the Mid Atlantic Coast by Tuesday night. The upper level ridge and surface high pressure will result in fair weather across the forecast area which is needed after the considerable rainfall much of the local area has seen in the last few days. As the high pressure moves east of the area, a return to warm air advection will take place Tuesday into Wednesday. && .LONG TERM /THURSDAY THROUGH SATURDAY/... Broad upper level ridge over the forecast area will move east and off the east coast Thursday night as a shortwave trough dives into the forecast area. The upper level trough will evolve into a relatively small upper level low pressure system with a vigorous positive vorticity maximum associated with it. The upper level low pressure system will move quickly off the Mid Atlantic Coast by Friday night as another broad upper level ridge builds east toward the eastern United States. As the upper level shortwave trough becomes negatively tilted and upper level low pressure develops, a reflection to the surface will take place and surface low pressure will develop across the southern Plains states. The surface low pressure will intensify as it moves northeast toward the Ohio Valley region. The low will tap into the Gulf of Mexico and Atlantic moisture and force copious amounts of moisture into the forecast area in advance of the low pressure system. More rain will make its presence Wednesday night across the southwest portions of the forecast area and across the entire forecast area by Thursday. As the surface low pressure system moves east of the area, cold air advection will follow the low and area could see a brief changeover to snow by Friday night. So far, not looking at much in the way of accumulation then as precipitation shield is exiting to the east fairly quickly. Fair weather returns for much of the area Saturday as high pressure begins to build east across the area. Warm air advection will take place initially ahead of the low pressure system Thursday but colder air will arrive for Friday and drop temperatures back down near or slightly above normal into Saturday. && .AVIATION /18Z Sunday THROUGH Friday/... The gusty west winds have weakened but could still gust 25 to 35 knots this afternoon until the mixing ends by this evening. Some MVFR stratocumulus was lingering across northwest Ohio but should dissipate by mid afternoon as the subsidence takes care of the low clouds. VFR conditions will continue tonight into Monday as high pressure builds in. OUTLOOK...Non-VFR in rain and low ceilings Wed and Thu. && .MARINE... Winds will increase through the day today on the lake. Expecting a wind maximum to move east into the area and could have some impact on the lake. Strongest winds and gusts to 30 knots possible briefly with the wind max this morning. Some downsloping winds could be quite gusty along the shore off Erie County in Pennsylvania mostly this morning. Otherwise, winds gradually diminish tonight into Monday on the lake and become fairly light and variable by Monday night. A persistent south to southwest flow will occur over the lake but remain fairly light and then will shift to an easterly flow by Wednesday night. A warm front will lift north Thursday across the lake and the winds will become variable. Front will stall as a stationary front over the lake Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kosarik/Mullen NEAR TERM...Kosarik/Mullen SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...Kosarik MARINE...Lombardy
Hazardous weather outlook, Feb 25, 12:18 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1218 PM EST Sun Feb 25 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1218 PM EST Sun Feb 25 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-261730- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1218 PM EST Sun Feb 25 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:32 PM EST | River Flood Warning | CLE | Marion | 54 hr |
| Feb 24, 11:10 PM EST | River Flood Warning | CLE | Trumbull | 40 hr |
| Feb 25, 12:38 AM EST | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland | 12 hr |
| Feb 25, 1:11 AM EST | Areal Flood Warning | CLE | Stark | 12 hr |
| Feb 25, 1:31 AM EST | River Flood Warning | CLE | Stark | 22 hr |
| Feb 25, 2:35 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 9 hr |
| Feb 25, 8:58 AM EST | River Flood Warning | CLE | Trumbull | 25 hr |
| Feb 25, 12:13 PM EST | Areal Flood Advisory | CLE | Ashland, Holmes, Knox | 18 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.